MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FATHOM? -16; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION FATHOM? -16; WIRE, GUIDE, CATHETER
Model Number M001509100
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire breakage occurred.A 180x25cm fathom? -16 guidewire was selected for use.During the procedure, the wire was torn approximately 5 to 7 inches from the tip midway through the case.The procedure was completed using with a different device.There were no patient complications as a result of this event.

Brand Name
FATHOM? -16
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22565264
Report Number2124215-2025-48032
Device Sequence Number3811019
Product Code DQX
UDI-Device Identifier08714729762553
UDI-Public(01)08714729762553(17)280226(10)35948344
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K170636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001509100
Device Catalogue NumberM001509100
Device Lot Number0035948344
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/22/2025
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown